Buckling of double-walled carbon nanotubes
Author affiliations
DOI:
https://doi.org/10.15625/0866-7136/34/4/2572Keywords:
Buckling, nanotube, finite difference method, clamped-freeAbstract
In this note we deal with the approximate solution of the buckling problem of a clamped-free double-walled carbon nanotube. First the finite difference method is utilized to solve this case. Then this approach is verified by solving the buckling problem of a double-walled carbon nanotube that is simply supported at both ends for which the exact solution is available.
Downloads
Downloads
Published
30-11-2012
How to Cite
Elishakoff, I., Dujat, K., & Lemaire, M. (2012). Buckling of double-walled carbon nanotubes. Vietnam Journal of Mechanics, 34(4), 217–224. https://doi.org/10.15625/0866-7136/34/4/2572
Issue
Section
Research Article
License

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.